Journal of Physical Mathematics

Nonholonomic Ricci Flows of Riemannian Metrics and Lagrange-Finsler Geometry

Alexiou M, Stavrinos PC, and Vacaru SI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, the theory of the Ricci flows for manifolds is elaborated with nonintegrable (nonholonomic) distributions defining nonlinear connection structures. Such manifolds provide a unified geometrical arena for nonholonomic Riemannian spaces, Lagrange mechanics, Finsler geometry, and various models of gravity (the Einstein theory and string, or gauge, generalizations). Nonhlonomic frames are considered with associated nonlinear connection structure and certain defined classes of nonholonomic constraints on Riemann manifolds for which various types of generalized Finsler geometries can be modelled by Ricci flows. We speculate upon possible applications of the nonholonomic flows in modern geometrical mechanics and physics.

Article information

J. Phys. Math., Volume 7, Number 2 (2016), 14 pages.

First available in Project Euclid: 31 August 2017

Permanent link to this document

Digital Object Identifier

nonlinear connections nonholonomic Riemann manifolds Lagrange and Finsler geometry geometric flows


M, Alexiou; PC, Stavrinos; SI, Vacaru. Nonholonomic Ricci Flows of Riemannian Metrics and Lagrange-Finsler Geometry. J. Phys. Math. 7 (2016), no. 2, 14 pages. doi:10.4172/2090-0902.1000162.

Export citation